View : 20 Download: 0

MDS poset-codes satisfying the asymptotic Gilbert-Varshamov bound in hamming weights

Title
MDS poset-codes satisfying the asymptotic Gilbert-Varshamov bound in hamming weights
Authors
Hyun J.Y.Lee Y.
Ewha Authors
이윤진현종윤
SCOPUS Author ID
이윤진scopus; 현종윤scopus
Issue Date
2011
Journal Title
IEEE Transactions on Information Theory
ISSN
0018-9448JCR Link
Citation
vol. 57, no. 12, pp. 8021 - 8026
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
We prove that MDS linear poset-codes satisfy Gilbert-Varshamov bound for their Hamming weights asymptotically. We also construct MDS linear poset-codes on arbitrary poset-metric spaces by using the Dilworth's chain decomposition theorem and results about the Hermite interpolation problem over a finite field. We prove that there exist linear poset-codes with large weights for both poset-metrics and Hamming metrics, as well. © 2006 IEEE.
DOI
10.1109/TIT.2011.2170111
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE